# SDR UIEA2022021500120

- Difficulty date: February 14, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N408MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29261
- Aircraft time: 89,383 hours, 15,011 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION DAMAGE ON MAIN DECK OUTBD FLOOR PANEL SUPPORT BETWEEN STA 2100 AND STA 2140, RBL 117.( ACCOMPLISH EI NO T2022A53-266 REV 1. REINSTALLED FASTENERS IAW SRM 51-40-02 REV 93 AND DWG NO 65B11411 SH 9 REV B AND  65B38687 SH 2 REV E. JOB COMPLETED AND CONDITION CHECK NORMAL. )
